Shemetkov, Leonid Alexandrovich

Statistics Math-Net.Ru
Total publications: 45
Scientific articles: 35

Number of views:
This page:2567
Abstract pages:9652
Full texts:3954
Doctor of physico-mathematical sciences (1969)
Speciality: 01.01.06 (Mathematical logic, algebra, and number theory)
Birth date: 3.07.1937
Keywords: finite groups; formations and Fitting classes; classes of universal algebras.
UDC: 512.4, 512.542, 512.542.6, 512.553.8, 512.57, 519.4, 519.41/47, 519.42, 519.44, 512.542.4
MSC: 20D10, 20D20, 20D30, 20D35, 20D40


The problem of Wielandt on the existence of complements for non-abelian normal subgroups of finite groups is solved. The problem of D. K. Faddeev on the enumeration of finite biprimary groups is solved. The methods for investigation of formations of algebraic systems are developed.


Graduated from the Faculty of Physics and Mathematics of Gomel Pedagogical Institute in 1959, post-graduate courses of the Mathematics Institute of Academy of Sciences of Belarus in 1962. Ph.D. thesis was defended in 1964. D.Sci. thesis was defended in 1969. A list of my works contains more than 100 titles. Since 1973 I have led the research algebra seminar at F. Scorina Gomel State University.

Corresponding member of the National Academy of Sciences of Belarus.

Main publications:
  1. Shemetkov L. A., “O suschestvovanii $\pi$-dopolnenii k normalnym podgruppam konechnykh grupp”, DAN SSSR, 195:1 (1970), 50–52  zmath
  2. Shemetkov L. A., Formatsii konechnykh grupp, Nauka, 1978  mathscinet  zmath
  3. Shemetkov L. A., Skiba A. N., Formatsii algebraicheskikh sistem, Nauka, Moskva, 1989  mathscinet
  4. Shemetkov L. A., “On partially saturated formations and residuals of finite groups”, Comm. Algebra, 29:9 (2001), 4125–4137  crossref  mathscinet  zmath
  5. A. Ballester-Bolinshe, K. Kalvo, L. A. Shemetkov, “O chastichno nasyschennykh formatsiyakh konechnykh grupp”, Matem. sb, 198:6 (2007), 3–24  mathnet  mathscinet
List of publications on Google Scholar

Publications in Math-Net.Ru
1. L. A. Shemetkov, “Supplements to normal subgroups of finite groups”, Algebra Logika, 52:1 (2013),  109–119  mathnet  mathscinet  zmath; Algebra and Logic, 52:1 (2013), 79–86  isi  scopus
2. L. A. Shemetkov, “On the $\mathfrak F$-residual of the direct product of finite groups”, Trudy Inst. Mat. i Mekh. UrO RAN, 19:3 (2013),  316–320  mathnet  mathscinet  elib
3. E. P. Vdovin, D. O. Revin, L. A. Shemetkov, “Formations of finite $C_\pi $-groups”, Algebra i Analiz, 24:1 (2012),  40–52  mathnet  mathscinet  zmath  elib; St. Petersburg Math. J., 24:1 (2013), 29–37  isi  elib  scopus
4. M. R. Dixon, V. V. Kirichenko, L. A. Kurdachenko, J. Otal, N. N. Semko, L. A. Shemetkov, I. Ya. Subbotin, “S. N. Chernikov and the development of infinite group theory”, Algebra Discrete Math., 13:2 (2012),  169–208  mathnet  mathscinet  zmath
5. S. F. Kamornikov, L. A. Shemetkov, “An $\mathfrak X$-crown of a finite soluble group”, Algebra Logika, 49:5 (2010),  591–614  mathnet  mathscinet  zmath; Algebra and Logic, 49:5 (2010), 400–415  isi  scopus
6. L. A. Shemetkov, “Local definitions of formations of finite groups”, Fundam. Prikl. Mat., 16:8 (2010),  229–244  mathnet  mathscinet; J. Math. Sci., 185:2 (2012), 324–334  scopus
7. Yi Xiaolan, L. A. Shemetkov, “The Formation of Finite Groups with a Supersolvable $\pi$-Hall Subgroup”, Mat. Zametki, 87:2 (2010),  280–286  mathnet  mathscinet  zmath; Math. Notes, 87:2 (2010), 258–263  isi  scopus
8. L. A. Shemetkov, “A note on $\mathfrak{X}$-local formations”, PFMT, 2010, 4(5),  61–62  mathnet
9. A. A. Rodionov, L. A. Shemetkov, “On $p$-locally N-closed formations of finite groups”, Tr. Inst. Mat., 18:1 (2010),  92–98  mathnet
10. S. F. Kamornikov, L. A. Shemetkov, “On the normalizer of a Gaschütz system of a finite soluble group”, Fundam. Prikl. Mat., 14:8 (2008),  129–136  mathnet  mathscinet; J. Math. Sci., 166:5 (2010), 655–660  scopus
11. L. A. Shemetkov, Yi Xiaolan, “On the $p$-length of finite $p$-soluble groups”, Tr. Inst. Mat., 16:1 (2008),  93–96  mathnet
12. A. Ballester-Bolinches, C. Calvo, L. A. Shemetkov, “On partially saturated formations of finite groups”, Mat. Sb., 198:6 (2007),  3–24  mathnet  mathscinet  zmath  elib; Sb. Math., 198:6 (2007), 757–775  isi  scopus
13. L. A. Shemetkov, “Generalizations of Sylow's theorem”, Sibirsk. Mat. Zh., 44:6 (2003),  1425–1431  mathnet  mathscinet  zmath  elib; Siberian Math. J., 44:6 (2003), 1127–1132  isi
14. L. A. Shemetkov, “On Huppert's theorem”, Sibirsk. Mat. Zh., 44:1 (2003),  224–231  mathnet  mathscinet  zmath; Siberian Math. J., 44:1 (2003), 184–189  isi
15. A. N. Skiba, L. A. Shemetkov, “Multiply $\omega$-Local Formations and Fitting Classes of Finite Groups”, Mat. Tr., 2:2 (1999),  114–147  mathnet  mathscinet  zmath; Siberian Adv. Math., 10:2 (2000), 112–141
16. A. Ballester-Bolinches, L. A. Shemetkov, “On normalizers of Sylow subgroups in finite groups”, Sibirsk. Mat. Zh., 40:1 (1999),  3–5  mathnet  mathscinet  zmath; Siberian Math. J., 40:1 (1999), 1–2  isi
17. S. F. Kamornikov, L. A. Shemetkov, “On coradicals of subnormal subgroups”, Algebra Logika, 34:5 (1995),  493–513  mathnet  mathscinet
18. L. A. Shemetkov, “The product of formations of algebraic systems”, Algebra Logika, 23:6 (1984),  721–729  mathnet  mathscinet
19. L. A. Shemetkov, “Factorizaton of nonsimple finite groups”, Algebra Logika, 15:6 (1976),  684–715  mathnet  mathscinet
20. L. A. Shemetkov, “Two directions in the development of the theory of non-simple finite groups”, Uspekhi Mat. Nauk, 30:2(182) (1975),  179–198  mathnet  mathscinet  zmath; Russian Math. Surveys, 30:2 (1975), 185–206
21. L. A. Shemetkov, “Graduated formations of groups”, Mat. Sb. (N.S.), 94(136):4(8) (1974),  628–648  mathnet  mathscinet  zmath; Math. USSR-Sb., 23:4 (1974), 593–611
22. L. A. Shemetkov, “Formation properties of finite groups”, Dokl. Akad. Nauk SSSR, 204:6 (1972),  1324–1327  mathnet  mathscinet  zmath
23. S. A. Chunikhin, L. A. Shemetkov, “Finite groups”, Itogi Nauki. Ser. Mat. Algebra. Topol. Geom. 1969, 1971,  7–70  mathnet  mathscinet  zmath; J. Soviet Math., 1:3 (1973), 291–332
24. L. A. Shemetkov, “The existence of $\Pi$-complements to normal subgroups of finite groups”, Dokl. Akad. Nauk SSSR, 195:1 (1970),  50–52  mathnet  mathscinet  zmath
25. L. A. Shemetkov, “On the theory of finite groups”, Mat. Zametki, 6:3 (1969),  347–360  mathnet  mathscinet; Math. Notes, 6:3 (1969), 664–671
26. L. A. Shemetkov, “On a D. K. Faddeev theorem on finite resolvable groups”, Mat. Zametki, 5:6 (1969),  665–668  mathnet  mathscinet  zmath; Math. Notes, 5:6 (1969), 398–399
27. L. A. Shemetkov, “Factorization of finite groups”, Dokl. Akad. Nauk SSSR, 178:3 (1968),  559–562  mathnet  mathscinet  zmath
28. L. A. Shemetkov, “On finite solvable groups”, Izv. Akad. Nauk SSSR Ser. Mat., 32:3 (1968),  533–559  mathnet  mathscinet  zmath; Math. USSR-Izv., 2:3 (1968), 487–513
29. L. A. Shemetkov, “Sylow properties of finite groups”, Mat. Sb. (N.S.), 76(118):2 (1968),  271–287  mathnet  mathscinet  zmath; Math. USSR-Sb., 5:2 (1968), 261–274
30. L. A. Shemetkov, “On partially soluble finite groups”, Mat. Sb. (N.S.), 72(114):1 (1967),  97–107  mathnet  mathscinet  zmath; Math. USSR-Sb., 1:1 (1967), 83–92
31. L. A. Shemetkov, “Normal structure of finite groups”, Dokl. Akad. Nauk SSSR, 167:3 (1966),  534–537  mathnet  mathscinet  zmath
32. L. A. Shemetkov, “A new $D$-theorem in the theory of finite groups”, Dokl. Akad. Nauk SSSR, 160:2 (1965),  290–293  mathnet  mathscinet  zmath
33. L. A. Shemetkov, “$D$-structure of finite groups”, Mat. Sb. (N.S.), 67(109):3 (1965),  384–407  mathnet  mathscinet  zmath
34. L. A. Shemetkov, “Finite groups with an invariance condition for certain subgroups”, Sibirsk. Mat. Zh., 4:5 (1963),  1175–1183  mathnet  mathscinet  zmath
35. L. A. Shemetkov, “On a theorem of Hall”, Dokl. Akad. Nauk SSSR, 147:2 (1962),  321–322  mathnet  mathscinet  zmath
36. L. A. Shemetkov, “Imbedding theorems and maximal subgroups of finite groups”, Dokl. Akad. Nauk SSSR, 147:1 (1962),  53–56  mathnet  mathscinet  zmath

37. Yu. A. Drozd, V. V. Kirichenko, L. A. Kurdachenko, F. M. Lyman, M. O. Perestyuk, A. P. Petravchuk, A. M. Samoilenko, M. M. Semko, L. A. Shemetkov, I. Ya. Subbotin, V. I. Sushchansky, V. V. Sharko, “To the 100$^{th}$ anniversary of the birth of Sergei Nikolaevich Chernikov”, Algebra Discrete Math., 13:2 (2012),  C–F  mathnet
38. A. Ballester-Bolinches, R. I. Grigorchuk, M. R. Dixon, Yu. A. Drozd, V. V. Kirichenko, J. Otal, M. A. Perestyuk, A. P. Petravchuk, N. V. Polyakov, A. M. Samoilenko, N. N. Semko, V. V. Sharko, L. A. Shemetkov, A. N. Skiba, I. Ya. Subbotin, V. I. Sushchansky, E. I. Zel'manov, “Leonid A. Kurdachenko: to the 60th birthday”, Algebra Discrete Math., 2009, 4,  E–H  mathnet
39. V. I. Andriychuk, V. A. Artamonov, V. M. Babych, O. O. Bezushchak, V. M. Bondarenko, M. A. Dokuchaev, Yu. A. Drozd, V. M. Futornyi, M. F. Gorodniy, R. I. Grigorchuk, N. M. Gubareni, P. M. Gudivok, A. I. Kashu, M. Komarnytskyi, L. A. Kurdachenko, F. M. Lyman, V. V. Lyubashenko, V. S. Mazorchuk, V. V. Nekrashevych, B. V. Novikov, A. S. Oliynyk, A. Yu. Ol'shanskii, S. A. Ovsienko, M. O. Perestyuk, A. P. Petravchuk, V. M. Petrychkovych, A. M. Samoilenko, M. M. Semko, V. V. Sergeichuk, V. V. Sharko, L. A. Shemetkov, I. P. Shestakov, V. I. Sushchansky, P. D. Varbanets, E. I. Zel'manov, V. N. Zhuravlyov, “Vladimir Kirichenko (on his 65th birthday)”, Algebra Discrete Math., 2007, 4,  E–H  mathnet
40. V. A. Artamonov, O. E. Bezushchak, Yu. A. Drozd, V. M. Futornyi, R. I. Grigorchuk, A. I. Kashu, V. V. Kirichenko, M. Komarnytskyi, L. A. Kurdachenko, Yu. A. Lavrenyuk, V. V. Nekrashevych, B. V. Novikov, A. S. Oliynyk, A. Yu. Ol'shanskii, M. O. Perestyuk, M. Sapir, L. A. Shemetkov, I. P. Shestakov, E. I. Zel'manov, “Vitaliy Sushchansky (on his 60th birthday)”, Algebra Discrete Math., 2007, 2,  E–F  mathnet
41. V. A. Artamonov, Yu. A. Drozd, Ya. M. Dymarsky, V. M. Futornyi, R. I. Grigorchuk, A. I. Kashu, V. V. Kirichenko, M. Ya Komarnytskyi, L. A. Kurdachenko, V. V. Lyubashenko, I. A. Mikhailova, B. V. Novikov, A. P. Petravchuk, A. B. Popov, L. A. Shemetkov, I. P. Shestakov, V. I. Sushchansky, P. D. Varbanets, A. V. Zhuchok, “V. M. Usenko (1951–2006)”, Algebra Discrete Math., 2006, 2,  G–K  mathnet
42. Yu. L. Ershov, D. I. Zaitsev, A. I. Kostrikin, N. N. Krasovskii, Yu. A. Mitropol'skii, V. P. Platonov, D. K. Faddeev, L. A. Shemetkov, “Sergei Nikolaevich Chernikov (obituary)”, Uspekhi Mat. Nauk, 43:2(260) (1988),  125–126  mathnet  mathscinet; Russian Math. Surveys, 43:2 (1988), 153–155  isi
43. V. S. Monakhov, L. A. Shemetkov, “Tenth All-Union Symposium on Group Theory”, Uspekhi Mat. Nauk, 42:6(258) (1987),  211–214  mathnet
44. M. I. Kravchuk, S. A. Chunikhin, L. A. Shemetkov, “All-Union Algebra Symposium in the City of Gomel”, Uspekhi Mat. Nauk, 31:3(189) (1976),  239–242  mathnet  mathscinet
45. A. I. Mal'tsev, S. A. Safonov, S. N. Chernikov, L. A. Shemetkov, “Sergei Antonovich Chunikhin (on his sixtieth birthday)”, Uspekhi Mat. Nauk, 22:2(134) (1967),  189–197  mathnet  mathscinet  zmath; Russian Math. Surveys, 22:2 (1967), 162–170
46. S. A. Safonov, L. A. Shemetkov, “S. A. Chunikhin, Subgroups of finite groups (review)”, Uspekhi Mat. Nauk, 21:1(127) (1966),  228–229  mathnet  mathscinet  zmath

Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021